# SDR CALA9601684

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76823
- Make and model: Doug DC-9-82
- Aircraft serial: 49483
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE CEILING EMERGENCY LIGHT INOPERATIVE AT ROW 28 TO 30.  THE BATTERIES WERE REPLACED AND OPERATION OF THE LIGHT WAS RESTORED.
